MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION THE Q-TRAK SUBCUTANEOUS ELECTRODE; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION THE Q-TRAK SUBCUTANEOUS ELECTRODE; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 3400
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the shock impedance was greater than 200 ohms.The impedance went from 180 ohms last december up to 235 ohms this june.The pulse generator had normal battery depletion after greater than nine years of implant time.So, the doctor replaced the pulse generator onto the chronic electrode.The electrode remains implanted.There were no additional adverse patient effects.

Brand Name
THE Q-TRAK SUBCUTANEOUS ELECTRODE
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22738803
Report Number2124215-2025-55031
Device Sequence Number20632662
Product Code LWS
UDI-Device Identifier00802526563201
UDI-Public(01)00802526563201(17)170501(10)A120870
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2017
Device Model Number3400
Device Catalogue Number3010
Device Lot NumberA120870
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age64 YR
Patient SexMale